University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Doelman, A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Knight, CJK, Derks, G, Doelman, A and Susanto, H (2013) Stability of stationary fronts in a non-linear wave equation with spatial inhomogeneity Journal of Differential Equations, 254 (2). 408 - 468. ISSN 0022-0396

Derks, G, Knight, CJK, Doelman, A and Susanto, H (2012) Pinned fluxons in a Josephson junction with a finite-length inhomogeneity European Journal of Applied Mathematics, 23 (2). 201 - 244. ISSN 0956-7925

Derks, GLA, Doelman, A, Knight, CJK and Susanto, H (2010) Pinned fluxons in a Josephson junction with a finite length inhomogeneity European Journal of Applied Mathematics. 1 - 44. ISSN 1469-4425

Derks, G, Doelman, A, van Gils, S A and Susanto, H (2007) Stability Analysis of &#960-Kinks in a 0-&#960 Josephson Junction SIAM Journal on Applied Dynamical Systems, 6 (1). pp. 99-141. ISSN 15360040

Derks, G, Doelman, A, van Gils, SA and Susanto, H (2007) Stability analysis of pi-kinks in a 0-pi Josephson junction SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 6 (1). 99 - 141. ISSN 1536-0040

Susanto, H, van Gils, S A, Doelman, A and Derks, G (2004) Analysis on the Stability of Josephson Vortices at Tricrystal Boundaries: A 3 phi(0)/2-Flux Case Physical Review B, 69 (21). ISSN 1098-0121

This list was generated on Sun Aug 31 07:18:11 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800